# SDR SWIA200515306

- Difficulty date: July 18, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 10,745 hours, 9,108 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS FAIL" CAUTION MESSAGE.  FLAPS FAILED AT 0 DEGREES.  INTERROGATED FECU AND FOUND BOTH LEFT AND RIGHT BPSU'S OUT OF TOLERANCE.  RE-RIGGED BOTH LEFT AND RIGHT BPSU'S IAW CRJ 200 MM 27-51-10.  OPERATIONAL CHECK GOOD.
